Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 703868, 7 pages
http://dx.doi.org/10.1155/2014/703868
Research Article

Conjugacy of a Discrete Semidynamical System in a Neighbourhood of the Nontrivial Invariant Manifold

1Institute of Mathematics and Computer Science, University of Latvia, Raiņa bulvāris 29, Rīga 1459, Latvia
2Faculty of Physics and Mathematics, University of Latvia, Zeļļu iela 8, Rīga 1002, Latvia

Received 21 November 2013; Accepted 15 January 2014; Published 25 February 2014

Academic Editor: Tuncay Candan

Copyright © 2014 Andrejs Reinfelds. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Aulbach and B. M. Garay, “Linearization and decoupling of dynamical and semidynamical systems,” in The Second Colloquium on Differential Equations, D. Bainov and V. Covachov, Eds., pp. 15–27, World Scientific, Singapore, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Aulbach and B. M. Garay, “Linearizing the expanding part of noninvertible mappings,” Zeitschrift für Angewandte Mathematik und Physik, vol. 44, no. 3, pp. 469–494, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Aulbach and B. M. Garay, “Partial linearization for noninvertible mappings,” Zeitschrift für Angewandte Mathematik und Physik, vol. 45, no. 4, pp. 505–542, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Reinfelds, “Partial decoupling for noninvertible mappings,” Differential Equations and Dynamical Systems, vol. 2, no. 3, pp. 205–215, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Reinfelds, “The reduction principle for discrete dynamical and semidynamical systems in metric spaces,” Zeitschrift für Angewandte Mathematik und Physik, vol. 45, no. 6, pp. 933–955, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Reinfelds, “Partial decoupling of semidynamical system,” in Mathematics, vol. 593, pp. 54–61, Latvia University, Riga, Latvia, 1994. View at Google Scholar · View at MathSciNet
  7. A. Reinfelds, “The reduction of discrete dynamical and semidynamical systems in metric spaces,” in Six Lectures on Dynamical Systems, B. Aulbach and F. Colonius, Eds., pp. 267–312, World Scientiffc, Singapore, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Reinfelds, “Partial decoupling of semidynamical system in metric space,” Journal of the Technical University at Plovdiv, vol. 5, pp. 33–40, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Reinfelds, “Conjugacy of discrete semidynamical systems in the neighbourhood of invariant manifold,” in Differential and Difference Equations With Applications, S. Pinelas, M. Chipot, and Z. Dosla, Eds., vol. 47 of Springer Proceedings in Mathematics and Statistics, pp. 571–578, Springer, New York, NY, USA, 2013. View at Google Scholar
  10. Ju. I. Neĭmark, “Existence and structural stability of invariant manifolds of pointwise mappings,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ, vol. 10, pp. 311–320, 1967 (Russian). View at Google Scholar · View at MathSciNet
  11. R. J. Sacker, On Invariant Surface and Bifurcation of Periodic Solution of Ordinary Differential Equations, vol. 333, New York University, 1964. View at MathSciNet